hrcak mascot   Srce   HID

Mathematical Communications, Vol.14 No.1 Lipanj 2009.

Izvorni znanstveni članak

Graph spaces of first-order linear partial differential operators

Nenad Antonić   ORCID icon orcid.org/0000-0001-6611-6952 ; Department of Mathematics, University of Zagreb, Zagreb, Croatia
Krešimir Burazin   ORCID icon orcid.org/0000-0001-6713-7560 ; Department of Mathematics, University of Osijek, Osijek, Croatia

Puni tekst: engleski, pdf (327 KB) str. 135-155 preuzimanja: 399* citiraj
APA 6th Edition
Antonić, N. i Burazin, K. (2009). Graph spaces of first-order linear partial differential operators. Mathematical Communications, 14 (1), 135-155. Preuzeto s https://hrcak.srce.hr/37441
MLA 8th Edition
Antonić, Nenad i Krešimir Burazin. "Graph spaces of first-order linear partial differential operators." Mathematical Communications, vol. 14, br. 1, 2009, str. 135-155. https://hrcak.srce.hr/37441. Citirano 19.08.2018.
Chicago 17th Edition
Antonić, Nenad i Krešimir Burazin. "Graph spaces of first-order linear partial differential operators." Mathematical Communications 14, br. 1 (2009): 135-155. https://hrcak.srce.hr/37441
Harvard
Antonić, N., i Burazin, K. (2009). 'Graph spaces of first-order linear partial differential operators', Mathematical Communications, 14(1), str. 135-155. Preuzeto s: https://hrcak.srce.hr/37441 (Datum pristupa: 19.08.2018.)
Vancouver
Antonić N, Burazin K. Graph spaces of first-order linear partial differential operators. Mathematical Communications [Internet]. 03.06.2009. [pristupljeno 19.08.2018.];14(1):135-155. Dostupno na: https://hrcak.srce.hr/37441
IEEE
N. Antonić i K. Burazin, "Graph spaces of first-order linear partial differential operators", Mathematical Communications, vol.14, br. 1, str. 135-155, Kolovoz 2018. [Online]. Dostupno na: https://hrcak.srce.hr/37441. [Citirano: 19.08.2018.]

Sažetak
Symmetric positive systems of first-order linear partial differential equations were introduced by K.O. Friedrichs (1958) in order to treat the equations that change their type, like the equations modelling the transonic fluid flow.
Recently, some progress in their understanding has been made by rewriting them in terms of Hilbert spaces, characterising the admisible boundary conditions by intrinsic geometric conditions in the graph spaces.
In this paper we streamline the available proofs of the
properties of graph spaces (most completely presented by M. Jensen (2004)), providing some additional results in the process;
thus paving the way for further study of Friedrichs' systems.

Ključne riječi
symmetric positive system; graph space; first-order system of pde's

Hrčak ID: 37441

URI
https://hrcak.srce.hr/37441

Posjeta: 658 *